SciELO - Scientific Electronic Library Online

 
vol.56 número3Rate Constants and Branching Ratios in the Oxidation of Aliphatic Aldehydes by OH Radicals under Atmospheric ConditionsGGA/PBE study of the spin isomers of Fe34,40, Co23,34, and Co12Cu Clusters with Selected Geometries índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • No hay artículos similaresSimilares en SciELO

Compartir


Journal of the Mexican Chemical Society

versión impresa ISSN 1870-249X

Resumen

GUZMAN-RAMIREZ, Gregorio; TENORIO, Francisco José; RODRIGUEZ-ZAVALA, Jaime Gustavo  y  FLORES-MORENO, Roberto. Auxiliary Density Perturbation Theory for Restricted Open-Shell Systems. J. Mex. Chem. Soc [online]. 2012, vol.56, n.3, pp.325-330. ISSN 1870-249X.

The recently developed approach to auxiliary density perturbation theory (J. Chem. Phys. 2008, 128, 134105) for the purpose of calculating molecular properties is here extended to include open-shell systems. Both unrestricted and restricted formalisms are considered. A linear equation system, twice as large as the auxiliary function set is obtained in both cases. For the first time, the formulation for auxiliary density perturbation theory for restricted open-shell formalism is derived.

Palabras clave : Auxiliary Density; Perturbation; Theory; Open-shell.

        · resumen en Español     · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons